# SDR SWAA2020090914293

- Difficulty date: August 14, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4 - LBL 14 WL 207.54.  REPAIRED FLIGHT DECK FLOOR AT BS 255 RBL 4-LBL 14 WL 207.54, PER EA 1-A53-33179 REV 1.
